I am 29 female. I have had sever itching in areas usually less than 3 inches in diameter on my legs many times over the past few years. No bumps or rashes USUALLY. A few times I did see what looked like a mild rash. After scratching intensly for a few mins it will stop itching and look red then turn to a bruise or a cluster of tiny little purple dot bruises over the affected area. Although 90% of the time it is on the legs upper thighs usually inside, at times I have had the same thing on the inner part of upper arms. I also have cronic leg pain and larger bruises that I cannot always explain. It seems I go through periods of time when I have less bruising and then more. At times I bruse easily on other parts of the body, but I always have one or 2 on my legs at all times. I have regular blood work done but have always been Told that I am very healthy and gave no blood abnormalities. I do have slightly low projesterone, slight hypothiroid, low vitamin d, had galbladder and appendix removed. When I recently had surgery the doc told me I have excellent blood. The leg pain feels like deep pinches that last 45-60secs then let up. The pain is not always associated with a bruise. The pain is usually in upper thighs no lower than behind the knee. It is not a shooting pain it is isolated areas of pain. My legs are also more tender than the rest of my body. When I bump into something it hurts more in legs than anywhere else. Also jet this week I sat on a massage chair at a spa and now have 2 bruises on my back, it didn't hurt when I was getting massaged though. Being that so many others posted similar symptoms I just wanted to put this info out there and maybe we'll eventually figure out what it REALLY is.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?